Home  >  Medicines  >  Cold & Flu  >  Codral
Codral Nightime Cold & Flu 24 Tablets
Codral Nightime Cold & Flu 24 Tablets
Product Code: EP54254
$11.99
This Product Is Currently Available
In Store Only
To find a nearest store, click here to use our store locator.
IMPORTANT INFORMATION
If you order 3 or more of this product for the same person it will be upgraded to a Prescription Medicine and you will be required to send prescription for your order.
 
General Information

Codral Nightime Cold & Flu tablets assists night time rest by relieving the symptoms of cold and flu. Relief from headaches and fever, body aches and pains, blocked or runny nose and sneezing or watery eyes.

Size: 24 Pack

Warnings
Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

CAUTION

Keep out of reach of children.
If symptoms persist, see your doctor.
Do not use if perforated section is broken or missing or if tablet foil is broken
Ingredients

Contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg

Directions
How many: 2 tablets.
How often: Every 4-6 hours at nighttime as necessary.
Maximum: 8 tablets in 24 hours.
When to stop: Adults stop after a few days. Children after 48 hours except on medical advice.
Do not use:
- for children under 12 years
- if you have taken paracetamol
- if you have taken antihistamines

USAGE ADVICE

Who can use this Codral:
- Adults
- Children 12 years and over
Use this product for relief from cold & flu symptoms, including:
- headaches and fever
- body aches and pains
- blocked/runny noses
- sneezing/watery eyes
Ask your doctor before use:
- if you have high blood pressure
- if you are taking anti-depressants
- if you have heart problems
- if you are pregnant
- if you are taking any other medicines to treat cough and cold

Storage Temperature: Store below 30C in a dry dark place.

Product ID: 54254

No review available.

Why Shop With Us
  • Australia's #1 Online Pharmacy
  • Lowest Prices Guaranteed
  • Safe, Secure and Trusted
  • 100% Australian - Since 1999
  • Over 500,000 Happy Customers
  • FREE SHIPPING On Orders Over $50*
Secure Shopping
View Store Locations
Please Wait...